# SDR SWAA2014031025923

- Difficulty date: February 26, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,175 hours, 15,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 168 TO BS 200, BETWEEN LBL 1 TO LBL 14.  R & R WEB IAW SRM.
